# SDR DXTA2019031102152

- Difficulty date: March 11, 2019
- Submitted: March 13, 2019
- Operation: Air carrier
- Aircraft: N359QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800126
- Aircraft time: 10,834 hours, 7,169 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 9914487
- Part serial: 66F0101
- Condition: Defective
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CABIN ALTITUDE AMBER CAS ILLUMINATED - CLIMBING THROUGH FL 180 AMBER CAS CABIN ALTITUDE ILLUMINATED AND CABIN SHOWED 9000 FEET. CABIN ALTITUDE CHECKLIST WAS COMPLETED AND THE MAX CABIN WAS 9500 FEET. PASSENGER MASKS WERE NOT DEPLOYED. DESENDING THROUGH FL 180 CAS MESSAGE EXTINGUISHED. // SIGNOFF // PERFORMED CONTINUITY CHECKS OF WOW SWITCHES IAW DWG 6908321, WITH NO FAULTS FOUND, EACH OPEN/CLOSE FROM .4OHM OR LESS CLOSED TO INFINITE WHEN OPEN, INSTALLED PLUGS WHICH WERE REMOVED FOR TESTING. GAINED ACCESS TO PRIMARY AND SECONDARY OUTFLOW. RAN APU, PRESSURIZE AIRPLANE AND VISUALLY SAW OPERATION OF OUTFLOW VALVES, OPENING AND CLOSING AS INDICATED (OPS CHECK GOOD). COMPLIED WITH PRESSURIZATION CONTROLLER BUILT IN TEST (OPS CHECK GOOD). COMPLIED WITH PRESSURIZATION CHECK ON MANUAL MODE (OPS CHECK GOOD). RAN ONLY LT ENGINE AND COMPLIED WITH PRESSURE SOURCE, (LT ENGINE BLD AIR) OPERATIONAL CHECK (OPS CHECK GOOD). RAN ONLY RT ENGINE AND COMPLIED WITH PRESSURE SOURCE, (RT ENGINE BLD AIR) OPERATIONAL CHECK (OPS CHECK GOOD) IAW MM CHAPTER 21-30-00. REMOVED PRESSURIZATION CONTROLLER PIN 9914487-11 SIN 66-F0L0L AND INSTALLED AN INSPECTED PRESSURIZATION CONTROLLER PIN 9914487-11 SIN 18-F0240 IAW MM 21-31-00. PERFORMED PRESSURIZATION CONTROL SYSTEM OPERATIONAL CHECK IA W CESSNA 680 MM 21-30-00, OPERATIONAL CHECK GOOD.
